# SDR 96ZZZM920

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- Engine: Pwa JT8D9A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Pbrc
- Part number: 658385
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLT 400 - ATL-ATL - AIR RETURN, AFTER TAKEOFF CLIMB POWER WAS SET, THE NR 2 ENGINE BEGAN TO SURGE.  EPR 1.5-1.7, F/F PLUS MINUS 1500 LBS/HR, EGT, N1, N2 ALSO FLUCTUATED.  REPLACED PRBC AND P AND D VALVES IAW MM 73-10-2 (P AND D) AND 75-31-1 (PRBC), RAN NR 2 ENGINE IAW MM 71-00 OPS CHECKED GOOD.
